en
Scientific article
Open access
English

Diffusion in the kicked quantum rotator by random corrections to a linear and sine field

Published inHelvetica Physica Acta, vol. 65, p. 985-991
Publication date1992
Citation (ISO format)
HILKE, Michael, FLORES ARAYA, Juan Cesar. Diffusion in the kicked quantum rotator by random corrections to a linear and sine field. In: Helvetica Physica Acta, 1992, vol. 65, p. 985–991.
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
  • PID : unige:104975
ISSN of the journal0018-0238
318views
55downloads

Technical informations

Creation05/30/2018 2:51:00 PM
First validation05/30/2018 2:51:00 PM
Update time03/15/2023 8:18:03 AM
Status update03/15/2023 8:18:03 AM
Last indexation01/17/2024 2:57:48 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack